# SDR SWAA2014072930442

- Difficulty date: July 7, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 34,146 hours, 28,789 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 9958215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA FORMER CORRODED AT BS 973 BETWEEN LONGERON 29L TO 29R.  REPAIRED FORMER IAW SRM & DWG.
